# SDR DALA2022042002762

- Difficulty date: April 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 PASSENGER CREW DOOR 842 HARD TO OPEN / OUT OF ADJUSTMENT. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-13-21. OK FOR SERVICE. (2200517)
